Share:


The nonlinear convolutional equations solvable in closed form

    V. A. Kakichev Affiliation

Abstract

“The nonlinear convolutional equations solvable in closed form”
Mathematical Modelling Analysis, 2(1), p. 75-78.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Kakichev, V. A. (1997). The nonlinear convolutional equations solvable in closed form. Mathematical Modelling and Analysis, 2(1), 75-78. https://doi.org/10.3846/13926292.1997.9637069
Published in Issue
Dec 15, 1997
Abstract Views
333
PDF Downloads
255
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.